# SDR RAAA99E9030

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Pax Cabin
- Component: Intvlv, 873100112
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 3 C, D, E, WILL NOT TEST.  REPLACED BATTERY PACK.
